# SDR FDEA201303130557

- Difficulty date: March 13, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,356 hours, 16,455 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Window
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 WINDOW LOWER RT CORNER HISSING SOUND (AIR  LEAK) FROM 2.0 PSID-8.0.   CHECKED F/O NR 2 WINDOW ADJUSTMENT.  ALL WITHIN LIMITS.  NO ADJUSTMENT NEEDED. REF MM 56-11-02-5.  RESEALED AFT LOWER CORNER OF PRESSURE SEAL.  REF MM 56-11-53-4. PRESSURIZED ACFT TO 5 PSID.
